# SDR JJBA20220522037

- Difficulty date: May 22, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 37,524 hours, 25,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH EXTERNAL EMERGENCY LIGHT AS CONDENSATION IN THE LENS. REMOVED LENS AND DRIED CONDENSATION. RE-INSTALLED LENS.
